On a multicriteria problem of covering prefractal graphs with stars of the same rank type
News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 1-5
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper presents an effective algorithm for solving the problem of covering a graph with stars.
Keywords:
prefractal graph, star
Mots-clés : multicriteria problem
Mots-clés : multicriteria problem
@article{IZKAB_2002_1_a0,
author = {I. Z. Batchaev},
title = {On a multicriteria problem of covering prefractal graphs with stars of the same rank type},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {1--5},
year = {2002},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a0/}
}
TY - JOUR AU - I. Z. Batchaev TI - On a multicriteria problem of covering prefractal graphs with stars of the same rank type JO - News of the Kabardin-Balkar scientific center of RAS PY - 2002 SP - 1 EP - 5 IS - 1 UR - http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a0/ LA - ru ID - IZKAB_2002_1_a0 ER -
I. Z. Batchaev. On a multicriteria problem of covering prefractal graphs with stars of the same rank type. News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 1-5. http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a0/